Alert archive / Oregon / High Wind Warnings in 2010
High Wind Warning 35, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 27, 2010, 3:47 AM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 27, 2010, 6:00 PM PST. It was in force for 10 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 27, 2010, 3:47 AM PST (11:47 UTC)
- In effect from
- Dec 27, 2010, 6:00 PM PST
- Expired
- Dec 28, 2010, 4:00 AM PST
- In force
- 10 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 27, 9:04 PM PST | HEAVY RAIN 1.07 | 6 Ese Coos Bay, OR | 24 HOUR AMOUNT ENDING AT 9 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 11.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 90 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 472 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
630 WWUS76 KMFR 271147 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 347 AM PST MON DEC 27 2010 ...HIGH WINDS EXPECTED ALONG THE COAST LATE TODAY... .HIGH WINDS WILL DEVELOP ALONG THE COAST LATE TODAY AND PERSIST INTO EARLY TUESDAY BEFORE DIMINISHING. ORZ021-022-280000- /O.NEW.KMFR.HW.W.0035.101228T0000Z-101228T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 347 AM PST MON DEC 27 2010 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST TUESDAY. * TIMING: SOUTH WINDS WILL INCREASE TO NEAR WARNING LEVELS AT 4 PM THIS AFTERNOON AND CONTINUE UNTIL 7 AM PST TUESDAY. * WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS 55 TO 65 MPH ARE EXPECTED. LOCALLY HIGH WINDS WILL OCCUR ALONG AND NEAR THE COASTAL HEADLANDS. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG HIGHWAY 101. WET GROUND FROM THE PROLONGED WET PERIOD COMBINED WITH THESE WINDS COULD CAUSE TREES AND POWER POLES TO FALL. ADDITIONALLY...WIND DRIVEN RAIN WILL IMPACT SOUTH AND SOUTHWEST FACING SLOPES LEADING TO THE POTENTIAL OF MUD AND ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED, ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ BTL/SVEN
3 follow-up statements
465 WWUS76 KMFR 271750 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 950 AM PST MON DEC 27 2010 ...HIGH WINDS EXPECTED ALONG THE COAST LATE TODAY... .HIGH WINDS WILL DEVELOP ALONG THE COAST LATE TODAY AND PERSIST INTO EARLY TUESDAY BEFORE DIMINISHING. ORZ021-022-280200- /O.CON.KMFR.HW.W.0035.101228T0000Z-101228T1500Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 950 AM PST MON DEC 27 2010 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM PST TUESDAY. * TIMING: SOUTH WINDS WILL INCREASE TO NEAR WARNING LEVELS AT 4 PM THIS AFTERNOON AND CONTINUE UNTIL 7 AM PST TUESDAY. * WINDS: SOUTH WINDS 35 TO 45 MPH WITH GUSTS 55 TO 65 MPH ARE EXPECTED. LOCALLY HIGH WINDS WILL OCCUR ALONG AND NEAR THE COASTAL HEADLANDS. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG HIGHWAY 101...ESPECIALLY FROM GOLD BEACH NORTH TO BANDON. WET GROUND FROM THE PROLONGED WET PERIOD COMBINED WITH THESE WINDS COULD CAUSE TREES AND POWER POLES TO FALL. ADDITIONALLY...WIND DRIVEN RAIN WILL IMPACT SOUTH AND SOUTHWEST FACING SLOPES LEADING TO THE POTENTIAL OF MUD AND ROCK SLIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$ SK
029 WWUS76 KMFR 272206 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 206 PM PST MON DEC 27 2010 ORZ021-022-281200- /O.EXT.KMFR.HW.W.0035.101228T0200Z-101228T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITY OF...GOLD BEACH 206 PM PST MON DEC 27 2010 ...HIGH WIND WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST TUESDAY... THE HIGH WIND WARNING IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 4 AM PST TUESDAY. * TIMING: SOUTH WINDS WILL BEGIN TO INCREASE LATE THIS AFTERNOON THEN BECOME STRONG AND GUSTY OVERNIGHT. * WINDS: SOUTH WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. * IMPACTS: THE STRONGEST WINDS ARE EXPECTED AT EXPOSED LOCATIONS ALONG HIGHWAY 101 FROM NEAR GOLD BEACH THEN NORTH TO THE VICINITY OF CAPE BLANCO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES. && $$
587 WWUS76 KMFR 281156 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 356 AM PST TUE DEC 28 2010 ORZ021-022-281300- /O.EXP.KMFR.HW.W.0035.000000T0000Z-101228T1200Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITY OF...GOLD BEACH 356 AM PST TUE DEC 28 2010 ...HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING... THE HIGH WIND WARNING WILL EXPIRE AT 4 AM PST EARLY THIS MORNING. GUSTY SOUTH WINDS WILL CONTINUE THROUGH EARLY THIS MORNING BUT WIND SPEED WILL GRADUALLY DECREASE TO AROUND 20 TO 30 MPH BY LATE THIS MORNING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 26, 8:50 PM PST, 6 hours 57 minutes earlier.
Area forecast discussion, Dec 26, 8:50 PM PST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 PM PST SUN DEC 26 2010
.DISCUSSION...THE 18Z GFS AND THE RECENTALY ARRIVED 00Z NAM MODEL
RUN ARE BOTH IN LINE WITH THE CURRENT SHORT TERM FORECAST. SHOWERS
AND SNOW SHOWERS WILL DIMINISH OVERNIGHT WITH THE SNOW LEVEL PRESENTLY
AROUND 3000 FEET FALLING TO 2000 TO 2500 FEET. SHOWERS WILL NOT
ENTIRELY END ON MONDAY BUT WILL BE LIGHT...SCATTERED AND MAINLY ON
THE WEST SIDE WITH A SNOW LEVEL RISING TO 3500 FEET. THIS BREAK
BETWEEN SYSTEMS WILL BE BRIEF. A WARM FRONT WILL LIFT ACROSS THE
REGION MONDAY NIGHT INTO TUESDAY. SNOW LEVELS MAY DROP TO AROUND
1500 FEET LATE TUESDAY NIGHT INTO WEDNESDAY MORNING THEN REMAIN THAT LOW
WITH CONTINUING SNOW SHOWERS THROUGH WEDNESDAY NIGHT. UNCERTAINTY
INCREASES BEGINNING THURSDAY AS THE GFS REMAINS STRONGER AND MORE
PROGRESSIVE WITH A TRAILING SYSTEM THAN THE ECMWF MODEL.
&&
.AVIATION...VFR CIGS EXCEPT AREAS OF MVFR CIGS/VSBYS AND MOUNTAIN
OBSCURATIONS THROUGH MONDAY MORNING. ALSO...SCATTERED RAIN AND
SNOW SHOWERS WILL DECREASE OVERNIGHT.
&&
.PREV DISCUSSION... /ISSUED 215 PM PST SUN DEC 26 2010/
SHORT TERM...500MB TROUGH AXIS IS MOVING ACROSS THE REGION THIS
AFTERNOON. RADAR LOOP SHOWS SCATTERED RAIN AND SNOW SHOWERS OVER THE
REGION. EXPECT SHOWER ACTIVITY TO GRADUALLY DECREASE LATER THIS
EVENING. MONDAY LOOKS FAIRLY QUIET WITH JUST SOME LINGERING SHOWERS.
THE BREAK MONDAY WILL BE SHORT LIVED. A WARM FRONT WILL APPROACH THE
COAST MONDAY AFTERNOON AND PRECIPITATION WILL SPREAD INLAND MONDAY
NIGHT AND TUESDAY MORNING. THE SNOW LEVEL WILL START OUT BELOW PASS
LEVEL MONDAY EVENING THEN RISE ON TUESDAY. SIDED WITH THE GFS/ECMWF
AS FAR AS PRECIPITATION AMOUNTS. THE NAM PRODUCES MUCH HIGHER
PRECIPITATION AMOUNTS THAN THE GFS/ECMWF ESPECIALLY MONDAY NIGHT.
HAVE NOT BEEN IMPRESSED WITH NAM QPF OVER THE PAST FEW WEEKS. I DO
EXPECT THAT WE WILL END UP ISSUING WINTER WEATHER ADVISORIES FOR THE
CASCADES AT LEAST FOR MONDAY NIGHT IF AMOUNTS REMAIN CONSISTENT WITH
FUTURE MODEL RUNS...HOWEVER...THIRD PERIOD IS A BIT FAR OUT TO
ISSUE.
AFTER THE WARM FRONT PASSES THROUGH THE AREA TUESDAY ATTENTION TURNS
TO A STRONG SHORT WAVE THAT WILL APPROACH THE REGION TUESDAY NIGHT
FROM THE GULF OF ALASKA THEN MOVES THROUGH THE AREA WEDNESDAY
MORNING. THIS EVENT WILL BE CHALLENGING TO SAY THE LEAST. THERE WILL
BE FAIRLY STRONG COLD AIR ADVECTION WITH THIS WAVE AND BOTH THE
GFS/ECMWF FORECAST 850MB TEMPS DOWN TO AROUND -4C BY 12Z WEDNESDAY
AND -6 TO -7C BY 18Z. IF ENOUGH MOISTURE IS STILL AROUND LOW
ELEVATION ACCUMULATING SNOW WOULD BE THE MAIN IMPACT WEDNESDAY
MORNING. AS USUAL WITH THIS TYPE OF PATTERN...TIMING OF THE COLD AIR
AND EXISTING GROUND AND ROAD TEMPERATURES ARE CRITICAL. THERE IS
PLENTY OF TIME TO SEE WHAT THE MONDAY MODEL RUNS COME IN WITH BEFORE
WE GET TO EXCITED.
LONG TERM...NORTHWEST FLOW CONTINUES ACROSS THE FORECAST AREA ON
THURSDAY WITH A WEAK EMBEDDED SHORT WAVE. THE MAIN PRECIPITATION
THREAT IS FROM THE CASCADES WESTWARD. VERY LIMITED DYNAMIC LIFT WITH
THIS WAVE...IT IS MORE AKIN TO A WARM FRONT WITH OVER RUNNING
MOISTURE SO ANY PRECIPITATION WILL BE LIGHT. BEGINNING FRIDAY THE
GFS AND EC MODELS DIVERGE IN THEIR SOLUTIONS. THE GFS CUTS A
SIGNIFICANT LOW UNDER THE RIDGE AND BRINGS RENEWED PRECIPITATION TO
THE AREA STARTING FRIDAY NIGHT. THE EC IS MUCH SLOWER AND WEAKER
WITH THE UNDERCUTTING LOW. CONFIDENCE IN THE MODELS RIGHT NOW IS
PRETTY LOW SO HAVE OPTED TO ONLY MAKE MINIMAL CHANGES TO THE CURRENT
FORECAST BY FOCUSING ANY CHANCES OF PRECIPITATION IN THE SOUTHWEST
PORTION OF THE FORECAST AREA. THROUGHOUT THE EXTENDED FORECAST SNOW
LEVELS REMAIN ABOVE THE WESTERN VALLEY FLOORS BUT BELOW PASS LEVELS.
COULD BE MORE MOUNTAIN AND EASTSIDE SNOW ON TAP FOR NEW YEARS DAY.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
CA...NONE.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST
THIS EVENING FOR PZZ350-356-370-376.
SMALL CRAFT ADVISORY FOR WINDS FROM 10 AM TO 10 PM PST MONDAY
FOR PZZ356-376.
HAZARDOUS SEAS WARNING UNTIL 4 AM PST TUESDAY FOR
PZZ350-356-370-376.
GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
PZZ350-370.
DWHazardous weather outlook, Dec 26, 5:17 PM PST, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 517 PM PST SUN DEC 26 2010 ORZ031-280130- CENTRAL AND EASTERN LAKE COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY ACCOMPANIED BY ANOTHER ROUND OF STRONG SOUTH TO SOUTHWEST WINDS. MUCH COLDER AIR WILL MOVE IN BEHIND THE FRONT ALONG WITH SNOW SHOWERS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ081-280130- CENTRAL SISKIYOU COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. THIS STORM WILL BE ACCOMPANIED BY RISING SNOW LEVELS TO BETWEEN 4000 AND 5000 FEET ALONG WITH PERIODS OF RAIN IN THE VALLEY. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL LOWER TO THE VALLEY FLOORS. SNOW SHOWERS MAY PRODUCE ACCUMULATING SNOW ACROSS THE AREA WEDNESDAY NIGHT INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ024-280130- EASTERN CURRY COUNTY AND JOSEPHINE COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT THE WINTER STORM WARNING HAS BEEN CANCELLED. NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE RAPIDLY AHEAD OF THIS SYSTEM TO NEAR 5000 FEET. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 3 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. THIS MAY CAUSE SIGNIFICANT RISES ON AREA RIVERS. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL DROP TO NEAR 1000 FEET. ACCUMULATING SNOW IS POSSIBLE AGAIN LATER WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ080-280130- WESTERN SISKIYOU COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT THE WINTER STORM WARNING HAS BEEN CANCELLED. NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE RAPIDLY AHEAD OF THIS SYSTEM TO NEAR 5000 FEET. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 3 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. THIS MAY CAUSE SIGNIFICANT RISES ON LOCAL AREA RIVERS. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL DROP TO NEAR 1000 FEET. ACCUMULATING SNOW IS POSSIBLE AGAIN LATER WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ082-280130- SOUTH CENTRAL SISKIYOU COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE TO 4000 TO 4500 FEET WITH THIS SYSTEM. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 2 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL DROP TO 1500 TO 2000 FEET. IT WILL BE COLD WEDNESDAY INTO THURSDAY WITH SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ083-ORZ027-280130- NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY- SOUTH CENTRAL OREGON CASCADES- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA AND SOUTH CENTRAL OREGON. .DAY ONE...TONIGHT THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE TO 4000 TO 4500 FEET WITH THIS SYSTEM. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 2 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL DROP WELL BELOW PASS LEVEL. IT WILL BE COLD WEDNESDAY INTO THURSDAY WITH SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ025-280130- EASTERN DOUGLAS COUNTY FOOTHILLS- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL RISE TO ABOUT 4500 FEET WITH THIS SYSTEM. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 2 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL DROP TO 1500 TO 2000 FEET. IT WILL BE COLD WEDNESDAY INTO THURSDAY WITH SNOW SHOWERS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ORZ021-023-026-280130- SOUTH CENTRAL OREGON COAST-CENTRAL DOUGLAS COUNTY-JACKSON COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST OREGON. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SIGNIFICANT STORM SYSTEM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL BE HIGH WITH THIS SYSTEM...GENERALLY AROUND 5000 FEET. RAIN WILL FALL...HEAVY AT TIMES WITH 1 TO 3 INCHES EXPECTED IN MANY LOCATIONS BY TUESDAY NIGHT. EVEN HIGHER AMOUNTS IN THE 3 TO 5 INCH RANGE CAN BE EXPECTED IN THE COASTAL RANGE OF CURRY COUNTY...WHICH MAY CAUSE SIGNIFICANT RISES ON AREA RIVERS. A STRONG COLD FRONT WILL PUSH THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY AND SNOW LEVELS WILL DROP TO 1000 TO 1500 FEET. ACCUMULATING SNOW IS POSSIBLE ABOVE 1000 FEET LATER WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ084-085-280130- NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY- 517 PM PST SUN DEC 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN CALIFORNIA. .DAY ONE...TONIGHT NO SIGNIFICANT WEATHER IS EXPECTED DURING THIS PERIOD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SIGNIFICANT STORM WILL MOVE INTO THE AREA MONDAY NIGHT INTO TUESDAY. SNOW LEVELS WILL BE RIGHT AROUND PASS LEVEL BETWEEN 4000 AND 4500 FEET. SEVERAL INCHES OF SNOW APPEAR LIKELY ABOVE 4500 FEET. A COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY. MUCH COLDER AIR WILL MOVE IN BEHIND THE FRONT ALONG WITH ADDITIONAL SNOW SHOWERS WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OR
In the hours before
Local storm report, Dec 26, 10:28 PM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1028 PM PST SUN DEC 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HEAVY RAIN 6 ESE COOS BAY 43.33N 124.12W
12/26/2010 M1.46 INCH COOS OR TRAINED SPOTTER
24 HOUR RAINFALL FROM 9PM SAT TO 9PM SUN. LOCATION IS
ALONG THE COOS RIVER.
&&
LUTZThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 27, 3:14 AM PST | Gale Warning | MFR | 28 hr | |
| Dec 27, 4:18 AM PST | Winter Storm Watch | MFR | Coos, Curry, Douglas, Jackson, Josephine | 25 hr |
| Dec 27, 4:18 AM PST | Winter Weather Advisory | MFR | Coos, Curry, Douglas, Jackson, Josephine, Klamath and 1 more | 58 hr |
Nearby
High Wind Warnings in Oregon, 2010Every high wind warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.